# SDR SWAA2013041014649

- Difficulty date: April 8, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 84,155 hours, 62,405 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 8300005602
- Part serial: 3089X
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 WINDOW CRACKED AND ARCED.  REMOVED AND REPLACED R1 WINDOW AND HEAT CONTROLLER IAW AMM.
